# SDR AALA201807029040

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 53,049 hours, 30,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON CLIMB OUT CABIN DOOR EXIT 2L SHOWED DISARMED ON BOTH DOOR AND FLIGHT DECK DOOR PAGES, WHILE DOOR WAS ACTUALLY ARMED. PERFORMED CIDS POWER-UP TEST PER AMM 23-73-00 AND TSM 52-21-20, COULD NOT DUPLICATE PROBLEM.
